# SDR EE4Y2023062717944

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 37,249 hours, 25,826 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION ACCOMPLISHMENT PER ALLEGIANT WORK CARD Nº: ZL-575-01-1-001 IT WAS FOUND THE RIBLET J CORRODED. DUE TO THIS FACT IT WILL BE REPLACED BY NEW ONE, DUE TO FLY BY WIRE CABLES PASS THROUGH THE MENTIONED RIBLET J, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL.AIRBUS PROVIDED THE REPAIR INSTRUCTIONS UNDER DOSSIER 81237682 AND REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N115 ITEM5-1).
